Bifurcations and Hamilton's Principle.

Alan Weinstein

Mathematische Zeitschrift (1978)

  • Volume: 159, page 235-248
  • ISSN: 0025-5874; 1432-1823

How to cite


Weinstein, Alan. "Bifurcations and Hamilton's Principle.." Mathematische Zeitschrift 159 (1978): 235-248. <>.

author = {Weinstein, Alan},
journal = {Mathematische Zeitschrift},
pages = {235-248},
title = {Bifurcations and Hamilton's Principle.},
url = {},
volume = {159},
year = {1978},

AU - Weinstein, Alan
TI - Bifurcations and Hamilton's Principle.
JO - Mathematische Zeitschrift
PY - 1978
VL - 159
SP - 235
EP - 248
UR -
ER -

Citations in EuDML Documents

  1. Thomas Bartsch, A generalization of the Weinstein-Moser theorems on periodic orbits of a hamiltonian system near an equilibrium
  2. Nicole Desolneux-Moulis, Orbites périodiques des systèmes hamiltoniens autonomes
  3. Piero Montecchiari, Multiplicity results for a class of semilinear elliptic equations on m
  4. H. Amann, E. Zehnder, Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations
  5. Henri Berestycki, Solutions périodiques de systèmes hamiltoniens

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.